Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
186 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes cloudy urination and abdominal cramps after a miscarriage?

I have very cloudy urine and I just had a miscarriage on Saturday 1/20/18. I stopped bleeding but still have cramps and still feel pregnant, and worn out. I had an ultra sound and went back to the doctor where my HCG are going down. Is it maybe my body just taking time to get back to normal?
Mon, 26 Feb 2018
Report Abuse
General & Family Physician 's  Response
Hello,

Thanks for your query on HCM

"As"per your clinical history is concerned please follow like this -

1)Do a clinical examination by your Doctor[urologist] and to confirm do few investigations like [Urine Re/ME] and [cystoscope]

2)Discuss with your Doctor about prescription antibiotics like [Levofloxacin], [disodium hydrogen citrate] and [drotaverine].

Do follow lifestyle modifications like this -

1)Try to drink plenty of liquids, especially water.

2)Wipe from front to back. Doing so after urinating and after a bowel movement helps prevent bacteria in the anal region from spreading to the vagina and urethra.

3)Try to empty your bladder soon after intercourse. Also, drink a full glass of water to help flush bacteria.

4)Try to avoid potentially irritating feminine products.

Hope that helps
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had a miscarriage in April this year after suddenly bleeding and spotting started and my doctor told to take duphaston 2 times a day but still...